RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 46–51 (Mi mz4629)  

This article is cited in 1 scientific paper (total in 1 paper)

Algebraic independence of values of a subclass of entire functions

V. A. Kulagin

MariPolytechnic Institute

Full text: PDF file (1100 kB)

English version:
Mathematical Notes, 1992, 51:6, 561–565

Bibliographic databases:

UDC: 511.36
Received: 28.06.1991

Citation: V. A. Kulagin, “Algebraic independence of values of a subclass of entire functions”, Mat. Zametki, 51:6 (1992), 46–51; Math. Notes, 51:6 (1992), 561–565

Citation in format AMSBIB
\Bibitem{Kul92}
\by V.~A.~Kulagin
\paper Algebraic independence of values of a subclass of entire functions
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 46--51
\mathnet{http://mi.mathnet.ru/mz4629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187476}
\zmath{https://zbmath.org/?q=an:0793.11018}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 561--565
\crossref{https://doi.org/10.1007/BF01263299}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600029}


Linking options:
  • http://mi.mathnet.ru/eng/mz4629
  • http://mi.mathnet.ru/eng/mz/v51/i6/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kulagin, “Algebraic independence of values of a certain class of hypergeometric functions”, Math. Notes, 59:3 (1996), 283–292  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:100
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020